# SDR 7AHR20130208002

- Difficulty date: February 8, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N305FA
- Make and model: Doug DC-9-83
- Aircraft serial: 49398
- Aircraft time: 59,507 hours, 33,870 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Zone 100
- Part time: 59,507 hours, 33,870 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CARGO TIE DOWN TRACK ANGLES AT FS 1212 AT RBL 23 IN AFT CARGO COMPARTMENT.  EVALUATED THE CORROSION ON CARGO TIE DOWN TRACK ANGLES, CORROSION FOUND TO BE OUT OF LIMITS.  REMOVED CORRODED ANGLES IAW SRM 53-30-05.  FABRICATED REPAIR ANGLES IAW SRM 53-05.  LOCATED, DRILLED AND TREATED REPAIR ANGLES IAW SRM 53-05 AND 51-10-3.  INSTALLED REPAIR ANGLES IAW SRM 53-05 AND 51-30-5.
